To read the full version of this content please select one of the options below:

The Three-Dimensional Global Properties of the Minflex Laurent, Generalized Leontief and Translog Flexible Functional Forms1

YUL W. LEE

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A. and WOLFE, M.D. (2004), "The Three-Dimensional Global Properties of the Minflex Laurent, Generalized Leontief and Translog Flexible Functional Forms1", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 111-140. https://doi.org/10.1108/S0573-8555(2004)0000261013

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited